# SDR AALA202111013476

- Difficulty date: October 20, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 78,730 hours, 10,175 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568129117003
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 50 MINUTES INTO FLIGHT LEVEL AT CRUISE ALTITUDE. "FUEL IMBALANCE EICAS MESSAGE. CENTER TANK PUMPS ON FUEL 7500 LBS BURNED 100 LBS/MIN OUT OF LEFT MAIN FUEL TANK W/BOTH LEFT MAIN TANK PUMPS ON FUEL IMBALANCE WAS 4200 LBS. **SUPPLEMENTAL REPORT FOR AALA202110213476: REPLACED LEFT HAND CENTER TANK OVER RIDE PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 28-22-06.** (CLOSED)
